# SDR SWAA114605

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 46,974 hours, 37,854 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Part serial: PA976
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING NR 2 SLAT DELAMINATED AT I/B AND O/B END.  REMOVED AND REPLACED NR 2 SLAT PER MM.
